MathSciNet Relay Station
MathSciNet bibliographic data
MR1399198 (97d:35190) 35Q53
Fang, Yung-Fu; Grillakis, Manoussos G. Existence and uniqueness for Boussinesq type equations on a circle. Comm. Partial Differential Equations 21 (1996), no. 7-8, 1253–1277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement